Feels Like I Am But Am I Really

2 Replies
AS - April 11

I'm on the pill and i had s_x the week before AF was due. It was almost 4 days late and only lasted 3 days when it usually lasts 5-6.It was very light and irregular compared to my others. I have been experiencing cramping and bloating for the past 2 wks like its going to come again although i am not due for it for another week. My br___ts have been extremely sore since then and i've been light headed and exhausted. I was at work about a week ago and thought my AF had came so i went to the rest room and when i wiped there was a clearish pink gel-like substance so i put on a pad thinking it would get heavier and that was all i saw of it!.I've taken a EPT and got a neg...is there still a chance?? I'm so confused!

 

Sue - April 11

Those can also be side effects from the pill. How long ago did you start taking the pill? The pill can also cause you to have a lighter period and go for less time. I wouldn't get too worried, but if the symptoms don't go away in about a week, I would take another home pg test, and if anything, go to the doctor. Good luck!!

 

AS - April 12

I've been on the pill for 2 years and been regular every month! I called the doctor and my appointments weds! Hey...if it happens...it happens! I'm not going to stress!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?